Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24334
Title: Non-linear numerical method for accurate determination of limit and bifurcation points
Authors: Chan, SL 
Issue Date: 1993
Source: International journal for numerical methods in engineering, 1993, v. 36, no. 16, p. 2779-2790 How to cite?
Journal: International Journal for Numerical Methods in Engineering 
Abstract: This paper presents a numerical procedure for accurate determination of a limit or a bifurcation point. The method minimizes simultaneously the first and the second variations of an admissible functional or iterates to satisfy the equilibrium and the semi-definite condition for the tangent stiffness matrix. It can be readily incorporated into a computer program for non-linear finite element analysis to improve its accuracy in the location of critical points.
URI: http://hdl.handle.net/10397/24334
ISSN: 0029-5981
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
0
Last month
Citations as of Dec 6, 2017

Page view(s)

59
Last Week
1
Last month
Checked on Dec 11, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.